# SDR RAIA00505013

- Difficulty date: May 16, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 11,097 hours, 10,407 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3567 - PIT - BOTH PRIMARY AND SECONDARY PITCH TRIM INOPERATIVE.  MAINTENANCE CYCLED PITCH TRIM CUT OUT SWITCHES AND OPS CHECKED BOTH TRIM SWITCHES WITH NO DEFECTS NOTED.
